Publications (Journal Article)
Publication Year
Scientific Areas
ARAUJO, Julio, CAMPOS, Victor, GIRÃO, Darlan, NOGUEIRA, João Miguel, SALGUEIRO, António Manuel, SILVA, Ana, (2024). On the hull number on cycle convexity of graphs. Information Processing Letters. Vol. 183. Article number 106420, pp. 1-14. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Positive bidiagonal factorization of tetradiagonal Hessenberg matrices. Linear Algebra and its Applications. Vol. 677, pp. 132-160. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Oscillatory banded Hessenberg matrices, multiple orthogonal polynomials and Markov chains. Physica Scripta. 98, pp. 105223. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Bidiagonal factorization of tetradiagonal matrices and Darboux transformations. Analysis and Mathematical Physics. Vol. 13. 3, Article Number 42, pp. 1-19. Export
XU, Wei-Ru, BEBIANO, Natália, SHU, Qian-Yu, FENG, Ting-Ting, (2023). A divide-and-conquer method for constructing a pseudo-Jacobi matrix from mixed given data. Linear Algebra and its Applications. Vol. 674, pp. 256-281. Export
ARRIETA, Igor, AVILEZ, Ana Belén, (2023). A general insertion theorem for uniform locales. Journal of Pure and Applied Algebra. Vol. 227. 7, Article number 107320, pp. 1-24. Export
FERREIRA, José Augusto, GÓMEZ, Hugo Peña, PINTO, Luís, (2023). A numerical scheme for a partial differential system motivated by light-triggered drug delivery. Applied Numerical Mathematics. Vol. 184, pp. 101-120. Export
TELES, Joana, SANTOS, Vanda, QUARESMA, Pedro, (2023). A rule-based theorem prover: an introduction to proofs in secondary schools. Electronic Proceedings In Theoretical Computer Science. Vol. 375, pp. 24-37. Export
CRAVEIRINHA, José M. F., PASCOAL, Marta, CLÍMACO, João, (2023). An exact approach for finding bicriteria maximally SRLG-disjoint/shortest path pairs in telecommunication networks. INFOR: Information Systems and Operational Research. Vol. 61, pp. 399-418. Export
ABRUNHEIRO, Lígia, CAMARINHA, Margarida, (2023). An intrinsic version of the k-Harmonic Equation. Mathematics. Vol. 11. 17, pp. 1-19. Export
Number of registers: 1,922<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support